ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Adomian, G. A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Adomian, G. A. (1975) Obtaining first and second order statistics < y > and Ry (t1,t2)in stochastic differential equations for the nonlinear case. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 10 (6). pp. 529-534.

This list was generated on Fri Dec 14 11:20:43 2018 AMT.